anestghetic and cortisone injections for TTS?Posted by Rachel on 9/29/04 at 09:50 (160683)
I posted this message on the main board before I saw this one. I hope its okay to have posted on two boards.
My podiatrist wants to do an injection of an anesthetic to help diasgnose possible TTS. He also mentioned a cortisone injection.
I am only 27, am I too young to have this done? Are there any possible complications from these injections?
Thanks for your input
Re: anestghetic and cortisone injections for TTS?Ed Davis, DPM on 10/09/04 at 10:12 (161203)
You are fairly young to have TTS. Did you have an MRI performed? The reason I would like to see an MRI is that TTS can be caused by a growth (usually benign) in the tarsal tunnel. Such growths account for about 1/3 of TTS cases but your young age raises the index of suspicion for that.
Re: anestghetic and cortisone injections for TTS?Brocha F. on 10/10/04 at 21:36 (161265)
I am only 22 and have been diagnosed with TTs. i feel your pain (literally). I have had corisone injections. They only last a few hour - 2-3 days. and they are very painfull injections. Don't let this pursway (can't spell it lol)you not to get them but i feel the pain that it is to get it is not worth the short period of relief.